# SDR ORJA9923

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N878RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53184
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 00105606003
- Condition: Failed
- Location: Row 20
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OKC - EMERGENCY SEAT LIGHTING AT ROW 20 INOPERATIVE.  REPAIRED WIRING AT ROW 20 SEAT BASE IAW MD80 MM 20-10-03 TESTED LIGHTING IAW BRUCE IND MANUAL 400-082.  (M)
